ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Sanjay, PK and Thangavelu, S (2014) DIMENSION FREE BOUNDEDNESS OF RIESZ TRANSFORMS FOR THE GRUSHIN OPERATOR. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (11). pp. 3839-3851.

Jotsaroop, K and Sanjay, PK and Thangavelu, S (2013) Riesz transforms and multipliers for the Grushin operator. In: Journal d'Analyse Mathématique, 119 (1). pp. 255-273.

Sanjay, PK and Thangavelu, Sundaram (2012) Revisiting Riesz transforms on Heisenberg groups. In: REVISTA MATEMATICA IBEROAMERICANA, 28 (4). pp. 1091-1108.

This list was generated on Tue Oct 20 18:12:42 2020 IST.